MAUDE Adverse Event Report: CORDIS CORPORATION EXOSEAL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS CORPORATION EXOSEAL; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number EX600
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the plug of a 6f exoseal vascular closure device (vcd) was not fully released and the closure was unsuccessful.There was no reported patient injury.Hemostasis was achieved by manual compression.There were no visible signs of device or package damage prior to use, and the device was stored and prepared per instructions for use (ifu).A non-cordis catheter sheath introducer (csi) was used.For the procedure.There were no difficulties connecting the device or advancing it through the non-cordis sheath, and no resistance or sheath deformation was noted.The vascular sheath introducer was retracted until the hub engaged with the indicator wire cowling and was locked with an audible click.Pulsatile flow was observed, and the deployment button was fully depressed with no issue noted with the deployment lever.The device and the non-cordis sheath were removed as a single unit, and upon removal, part of the plug was pulled out and partially fell from the shaft, and the indicator wire was not visible.The femoral artery was verified as suitable with appropriate angle and diameter, with mild plaque, no tortuosity, no nearby stent, and no significant stenosis.There were no pre-existing access site complications noted and no prior closure at the target site.The physician was certified in the use of the device.The procedure was interventional and a retrograde approach was used.The device will be returned for evaluation.

Brand Name
EXOSEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key25150912
Report Number9616099-2026-00715
Device Sequence Number13448037
Product Code MGB
UDI-Device Identifier10705032058858
UDI-Public(01)10705032058858(17)270731(10)18486841
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEX600
Device Lot Number18486841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TERUMO CATHETER SHEATH INTRODUCER.
Patient Age68 YR
Patient SexMale
Patient Weight50 KG